Nonlinear expectations of random sets

Molchanov, Ilya; Mühlemann, Anja (2021). Nonlinear expectations of random sets. Finance and stochastics, 25(1), pp. 5-41. Springer-Verlag 10.1007/s00780-020-00442-3

[img]
Preview
Text
Molchanov-M_hlemann2021_Article_NonlinearExpectationsOfRandomS.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya and Mühlemann, Anja

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0949-2984

Publisher:

Springer-Verlag

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

25 Feb 2021 17:04

Last Modified:

28 Feb 2021 02:57

Publisher DOI:

10.1007/s00780-020-00442-3

BORIS DOI:

10.48350/152421

URI:

https://boris.unibe.ch/id/eprint/152421

Actions (login required)

Edit item Edit item
Provide Feedback